# SDR VNAA0506013

- Difficulty date: June 22, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 2,496 hours, 2,495 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED TWO DENTS ON THE AFT FUSELAGE BELOW THE CARGO DOOR.  THE AIRCRAFT WAS FERRIED TO CKB WHERE BOMBARDIER REPAIRED AND INSPECTED THE DAMAGE IAW BOMBARDIER REGIONAL AIRCRAFT SERVICES ENGINEERING ORDER 601R-53-6747.  REF AML 4282.27 AND BOMBARDIER REO 601R-53-61-1423.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
